# SDR AALA202312056543

- Difficulty date: September 28, 2023
- Submitted: December 5, 2023
- Operation: Air carrier
- Aircraft: N812AW
- Make and model: Airbus A319-132
- Aircraft serial: 1178
- Aircraft time: 73,381 hours, 33,706 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: D5347640120000
- Condition: Scratched
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: SCRATCH ON EXTERNAL SKIN PANEL BETWEEN FR 52 AND FR 53, BETWEEN S3L AND S4L. REPAIRED SKIN PER EA EA348949.
